Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 2, Pages 253–264 (Mi izv3336)  

This article is cited in 2 scientific papers (total in 2 papers)

La separabilité des ensembles $C$

P. Novikoff


Full text: PDF file (1209 kB)

Bibliographic databases:
Received: 10.01.1937

Citation: P. Novikoff, “La separabilité des ensembles $C$”, Izv. Akad. Nauk SSSR Ser. Mat., 1:2 (1937), 253–264

Citation in format AMSBIB
\Bibitem{Nov37}
\by P.~Novikoff
\paper La separabilit\'e des ensembles~$C$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 2
\pages 253--264
\mathnet{http://mi.mathnet.ru/izv3336}
\zmath{https://zbmath.org/?q=an:64.1009.05}


Linking options:
  • http://mi.mathnet.ru/eng/izv3336
  • http://mi.mathnet.ru/eng/izv/v1/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, “The development of the descriptive theory of sets under the influence of the work of Luzin”, Russian Math. Surveys, 40:3 (1985), 135–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. G. Kanovei, “Kolmogorov's ideas in the theory of operations on sets”, Russian Math. Surveys, 43:6 (1988), 111–155  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:219
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021